# SDR KY7A202309270038

- Difficulty date: August 10, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N677DC
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Aircraft time: 23,171 hours, 24,155 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CPCS AT FL300, AUTO PRESSURIZATION MODE FAILED. REPLACED 2097H020900 OUTFLOW VALUE - AFT PRE FL350 MOD S/N 01214 AND REPLACED 2099J030900 OUTFLOW VALUE - FWD PRE FL350 MOD S/N 01452 BOTH FROM LIEBHERR COMPANY AS REMOVED SERVICEABLE.
